The Cause Of Right Stomach Cramps Accompanied By Diarrhea?
Hello, I’m 21 years old. Two months ago right abdominal cramps and were treated. Some time ago the stomach ache returned and was given braxidin and ranitidine. The medicine had not finished yet, two days later, the stomach cramps returned but not severe at night. The next day the diarrhea continued and continued, but had stopped after being given diarrhea medicine. But now I feel my right stomach is uncomfortable and aching in the right groin , I wonder why?
Good afternoon. Thank you for asking HealthReplies.com.
Conditions of pain in the lower right abdomen can be caused by several things such as 1. Appendicitis is usually severe pain in the lower right abdomen 2. Infection of the intestine by bacteria or viruses usually appears diarrhea symptoms accompanied by nausea and vomiting 3. Inflammation in the intestine usually stomach pain can be experienced in some places accompanied by nausea, vomiting and disturbances CHAPTER 4. Hernia if found a lump in the groin To find out the exact cause you should consult yourself to the doctor, especially a specialist in internal medicine. Some things that should be done are: 1. Avoid foods that are too spicy and sour 2. Increase fluids each time of diarrhea 3. Food is not hygienic Thus the information we can convey may be useful thanks